Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Female Sexual Disorders

Question: Do postinor pills delay the period??


 deviantgirl - Mon Aug 03, 2009 9:09 am

am a 21 yrs old VIRGIN. Me and my boyfriend had sex without intercourse before my period by three days, I wasn't sure where he cummed so I took postinor pills the following day, my period didn't come on date and now it passed it's due date by three days, am going to be pregnant????!
 Dr. Chan Lowe - Thu Aug 06, 2009 1:46 pm

User avatar Hello Deviantgirl,

Postinor pills are a hormonal pill and most definitely can affect your menstrual cycle. The effect is varied from person to person and can range from no effect to altering flow patterns to delaying (or hastening) a woman's period. Given the day of your cycle, you would be expected to be less fertile but pregnancy is not impossible. Overall, it sounds like your risk is low but if there is concern, I would recommend taking a pregnancy test in about 4 weeks.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us